# SDR REXA200600119

- Difficulty date: December 19, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N824AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8024
- Aircraft time: 4,232 hours, 3,327 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Condition: Smoke
- Location: Left
- Part time: 4,232 hours, 3,327 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

ON APPROACH, HAD SMOKE/FUMES IN COCKPIT/CABIN WITH SMOKE MESSAGE.  LEFT ACM PACK SHUTDOWN.  MAINTENANCE DEFERRED LEFT PACK IAW MEL 21-51-11.
